MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV56US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The valve implanted initially with no issues.It was noticed after the case that the wire was a bit tough to remove, likely entangled in subvalvular structures.Wire can be seen entangled via flouro.It took a bit of effort to flex down to the annulus.Valve dropped on septal aspect and raised on posterior aspect.Procedural imaging was provided, but nothing stood out.Spinal curvature was noted to have no impact on procedural maneuvers, only minor resistance on insertion/removal.Post procedure diuretics unknown.After follow up tee, it was determined that the valve was mobile in the annulus.The patient remained in stable condition.However, the patient was taken for open surgery where the surgeon found that the valve was in the right atrium (ra).In surgery, it was found that anchor perforated on septal leaflet and that the posterior leaflet had wear and tear.Surgeon was able to stabilize by stitching the valve into place on the posterior side.The perceived root cause of the event was that the valve was unstable and "rocking" in annulus.The patient did not have any injury due to this event and is reported to be in stable condition, doing well and discharged home.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for valve embolizes into atrium was confirmed with objective evidence via the imaging evaluation and event description.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Review of procedural imaging indicated that the evoque valve was deployed in an adequate position, slightly higher on the septal side with minimal rocking motion observed.During delivery system (ds) removal, there appears to be interaction between the ds and the locking tabs during maneuvers to retract the ds, which could have pulled on the valve.Additionally, it appears the wire curl was caught in sub valvular anatomy throughout the procedure.Available information suggests that procedural factors (suboptimal position, ds interaction with device during removal) or patient factors (significant negative rv basal oversizing or septal leaflet plastering) likely contributed to the reported event.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23492964
Report Number2015691-2025-09115
Device Sequence Number18418702
Product Code NPW
UDI-Device Identifier00690103219074
UDI-Public(01)00690103219074(17)270123(11)250123
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV56US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight106 KG